MAUDE Adverse Event Report: ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION; 4.3MM X 200MM NON-STERILE DRILL BIT

ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION; 4.3MM X 200MM NON-STERILE DRILL BIT
Model Number DR-432NS-04N
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This investigation is ongoing.Once additional information is received, a supplemental will be filed accordingly.
 
Event or Problem Description
It was reported that during a surgery, a my 3d personalized reconstruction drill bit had dulled during use, and it was reported that the bone looked discolored.The procedure was able to be completed successfully.Additional information regarding this event is not known at this time.This event will be reported to the fda as a malfunction.
 
Additional Manufacturer Narrative
During a my3d pelvic reconstruction case ((b)(4)) on (b)(6) 2023, the surgeon had difficulty drilling holes with the non-sterile 4.3mm x 200mm calibrated drill bits.Three drill bits were used and were reported to be dull.Additionally, after the drilling operation, black particles were reported to be seen around the drilled area.The drilling operation was able to be completed successfully using alternative drill bits.The issue captured in this complaint contributed to a surgical delay of 15 minutes to the case.Three my3d pelvic reconstruction drill bits were reported to be dull.It was reported that the patient had sclerotic bone, and the surgeon had to use three drill bits.The root cause of this issue could not be determined conclusively.It was noticed that debris was present after drilling, which could have been caused by drilling into existing hardware,drilling into sclerotic bone, etc.However, the cause could not be determined conclusively.

Brand Name
MY3D PERSONALIZED PELVIC RECONSTRUCTION
Common Device Name
4.3MM X 200MM NON-STERILE DRILL BIT
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey road
parsippany, NJ 07054
MDR Report Key17101183
Report Number3013450937-2023-00098
Device Sequence Number7690416
Product Code LPH
UDI-Device IdentifierB278DR432NS04N0
UDI-PublicB278DR432NS04N0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDR-432NS-04N
Device Catalogue NumberDR-432NS-04N
Device Lot NumberSC36032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer08/10/2023
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown